# SDR REXA2025012300078

- Difficulty date: November 28, 2024
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 43,704 hours, 33,737 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313831
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 21R BTW FS349 TO FS 364 ON INTERNAL STRUCTURE STRINGER 21R BTW FS 339.00 TO FS 379.00 ON INTERNAL STRUCTURE WAS REPLACED PER CRJ700 SRM 51-42-06-001-001-A01
